Of all the horrific side effects of psychiatric drugs, perhaps the most devastating is sudden death caused by drug toxicity. One common and sometimes deadly drug combination is prescribed by psychiatrists to our troops includes Seroquel, an antipsychotic; Paxil, an antidepressant; and Klonopin, an anti-anxiety medication. Seroquel, known by soldiers and “Serokill,” has been implicated in sudden heart stoppage. 351 probable cardiac deaths have been identified in soldiers and veterans who dies suddenly–many of whom were young and in peak physical fitness. And the list is growing. Psychiatrists call these deaths “accidental overdoses”–but let’s face it: this borders on negligent homicide. As our soldiers succumb one by one to prescribed levels of lethal cocktails, you have to wonder if psychiatrists even care to find out why. But this drug-taking ripples far beyond the victim. It can also affect the lives of those they love most.
Video Rating: / 5